Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 932980, 14 pages
http://dx.doi.org/10.1155/2012/932980
Research Article

The Global Convergence of a New Mixed Conjugate Gradient Method for Unconstrained Optimization

School of Mathematics, Beihua University, Jilin 132013, China

Received 14 June 2012; Revised 7 September 2012; Accepted 13 September 2012

Academic Editor: Hak-Keung Lam

Copyright © 2012 Yang Yueting and Cao Mingyuan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We propose and generalize a new nonlinear conjugate gradient method for unconstrained optimization. The global convergence is proved with the Wolfe line search. Numerical experiments are reported which support the theoretical analyses and show the presented methods outperforming CGDESCENT method.